# SDR C2XA09CL048

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 21,220 hours, 15,889 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 01054310
- Condition: Faulty
- Location: Nr 2
- Part time: 16,595 hours, 13,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2006 - THE CREW REPORTED A RAM AIR VALVE FAIL MESSAGE AFTER TAKEOFF, FOLLOWED BY A PACK 1 AND 2 CLOSED, BLEED 1 VALVE CLOSED MESSAGES.  ALSO REPORTED OIL PRESSURE CLIMBED INTO THE AMBER RANGE WHEN VALVE CLOSED.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 DAU AND OPERATIONAL CHECKS WERE GOOD.
